# SDR CA121203016

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC3C-S1C3G
- Aircraft time: 36,454 hours
- Engine: Pwa PT6A67R
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN)  ENGINE WAS SENT FOR INVESTIGATION AFTER THE CUSTOMER REPORTED AN IN FLIGHT SHUTDOWN WITH TORQUE AT ZERO AND T5 AT MAXIMUM OF THE GAGE.  ALSO REPORTED PRESENCE OF OIL AND METAL FLAKES IN THE EXHAUST DUCT AND SCRAPPING NOISE WHEN TURNING THE PROPELLER.
